# SDR MWEA97578

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle Bracket
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MODERATE HEAVY CORROSION ON RT WING TRAILING EDGE SECTION AT INBOARD AFT ANGLE BRACKET.  MTC REPAIRED IAW SRM 51-30.
